Alert archive / Iowa / River Flood Warnings in 2013
River Flood Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 13, 2013, 11:07 AM CDT for Clayton County, Iowa. It took effect at Jun 14, 2013, 9:57 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 11:07 AM CDT (16:07 UTC)
- In effect from
- Jun 14, 2013, 9:57 AM CDT
- Expired
- Jun 16, 2013, 1:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clayton County, IA
The radar
The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey River at Elkader (EKDI4). The gauge peaked at 10.70 ft at Jun 14, 2013, 4:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05412020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
936 WGUS43 KARX 131607 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1107 AM CDT THU JUN 13 2013 .HEAVY RAINFALL LAST NIGHT...BETWEEN 1 AND 3 INCHES...ACROSS MUCH OF THE TURKEY RIVER BASIN IS EXPECTED TO RESULT IN SIGNIFICANT RISES AT ELKADER. MINOR FLOODING IS FORECAST. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC043-140407- /O.NEW.KARX.FL.W.0044.130614T1457Z-130616T0600Z/ /EKDI4.1.ER.130614T1457Z.130615T0000Z.130615T1200Z.NO/ 1107 AM CDT THU JUN 13 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE TURKEY RIVER AT ELKADER. * FROM FRIDAY MORNING TO LATE SATURDAY NIGHT. * AT 10:45 AM THURSDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. && LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146 $$
3 follow-up statements
796 WGUS83 KARX 132013 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 313 PM CDT THU JUN 13 2013 .HEAVY RAINFALL OF 1 TO 3 INCHES LAST EVENING AND OVERNIGHT HAS RESULTED IN HIGH WATER LEVELS ALONG THE TURKEY AND CEDAR RIVER. MINOR FLOODING IS FORECAST AT ELKADER ALONG THE TURKEY RIVER AND MINOR FLOODING IS OCCURRING AT CHARLES CITY ALONG THE CEDAR RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-141113- /O.EXT.KARX.FL.W.0043.000000T0000Z-130614T1845Z/ /CCYI4.1.ER.000000T0000Z.130613T1815Z.130614T0045Z.NO/ 313 PM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 PM THURSDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ IAC043-141113- /O.EXT.KARX.FL.W.0044.130614T1629Z-130615T2357Z/ /EKDI4.1.ER.130614T1629Z.130615T0000Z.130615T0557Z.NO/ 313 PM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM THURSDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE FRIDAY MORNING AND RISE TO NEAR 12.2 FEET FRIDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. && LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146 $$
793 WGUS83 KARX 140122 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 822 PM CDT THU JUN 13 2013 .RECENT HEAVY RAINFALL OF 1 TO 3 INCHES HAS RESULTED IN HIGH WATER LEVELS ALONG THE TURKEY RIVER. MINOR FLOODING IS FORECAST AT ELKADER ALONG THE TURKEY RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC043-141622- /O.EXT.KARX.FL.W.0044.130615T0000Z-130615T1800Z/ /EKDI4.1.ER.130615T0000Z.130615T0000Z.130615T0000Z.NO/ 822 PM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * FROM FRIDAY EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. && LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146 $$
588 WGUS83 KARX 141018 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 518 AM CDT FRI JUN 14 2013 .HEAVY RAINFALL WEDNESDAY NIGHT...BETWEEN 1 AND 3 INCHES...ACROSS MUCH OF THE TURKEY RIVER BASIN RESULTED IN MODERATE TO STRONG WITHIN BANK RISES ALONG MUCH OF THE RIVER. WITH DRIER WEATHER THURSDAY THROUGH EARLY AFTERNOON TODAY...EXPECTED CRESTS HAVE TRENDED DOWNWARD AND MINOR FLOODING IS NO LONGER EXPECTED AT ELKADER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC043-141048- /O.CAN.KARX.FL.W.0044.000000T0000Z-130615T1800Z/ /EKDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 AM CDT FRI JUN 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY RIVER AT ELKADER. * AT 4:45 AM FRIDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 11.3 FEET THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:25 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 13, 6:25 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 625 AM CDT THU JUN 13 2013 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 258 AM CDT THU JUN 13 2013 WATER VAPOR IMAGERY/RAP 500MB ANALYSIS THIS MORNING HAS THE MID-LEVEL TROUGH THAT WAS RESPONSIBLE FOR THE ACTIVE WEATHER THIS PAST AFTERNOON/EVENING NOW OVER MOVING INTO THE GREAT LAKES/OHIO RIVER VALLEY REGION. MEANWHILE...HIGH AMPLITUDE RIDGE OF HIGH PRESSURE MOVING ACROSS THE INTERMOUNTAIN WEST INTO THE PLAINS. AT THE SURFACE...HIGH PRESSURE WAS NOSING INTO THE AREA FROM MANITOBA WITH MUCH DRIER AIR. DEW POINTS ON NORTHERLY WINDS WERE IN THE UPPER 40S ACROSS NORTHERN/CENTRAL MN AND NORTHERN WI. OTHERWISE...IR IMAGERY WAS SHOWING WIDESPREAD MAINLY MID-CLOUD ACROSS THE AREA WITH TEMPERATURES IN THE UPPER 50S TO THE MIDDLE 60S. FOR TODAY...FINALLY SOME DRIER/PLEASANT WEATHER ON TAP AS HIGH PRESSURE BUILDS OVER THE AREA. LOOK FOR MOSTLY SUNNY SKIES WITH HIGHS IN THE 70S AND NORTH WINDS IN THE 10-15 MPH RANGE. DEW POINTS AND RESULTANT HUMIDITY TODAY WILL BE NOTICEABLY LOWER AS WELL THAN ON WEDNESDAY. THE RIDGE WILL HOLD IN PLACE THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE AND COLD FRONT PUSH EAST OUT OF THE INTERMOUNTAIN WEST. OTHER THAN A FEW HIGH/MID CLOUDS FROM CONVECTIVE DEBRIS OVER THE PLAINS DRIFTING INTO THE AREA THROUGH THE RIDGE...MOSTLY CLEAR SKIES EXPECTED TO RESULT WITH OVERNIGHT LOWS IN THE UPPER 40S TO THE MIDDLE 50S. PLAN ON INCREASING CLOUDS FRIDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WEST OF THE MISSISSIPPI LATER IN THE AFTERNOON. THIS IS IN RESPONSE TO INCREASING ISENTROPIC LIFT AND 850MB MOISTURE TRANSPORT IN ADVANCE OF THE COLD FRONT PUSHING INTO THE PLAINS. THIS CONVECTION WILL BE BATTLING DRY AIR IN PLACE TO THE EAST AND AS A RESULT...VERY ELEVATED IN NATURE. NAM SHOWING 1-6KM MUCAPE IN THE 400-800J/KG RANGE...SO STORMS EXPECTED TO REMAIN BELOW SEVERE LIMITS. OTHERWISE...PLAN ON HIGH TEMPERATURES IN THE 70S. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 258 AM CDT THU JUN 13 2013 FRIDAY NIGHT INTO SATURDAY WILL HAVE TO BE WATCHED CLOSELY FOR SEVERE WEATHER THREAT. MODELS CONTINUE TO DRAG THE COLD FRONT INTO THE AREA WITH A TRIPLE POINT OF SORTS DEVELOPING ACROSS IA WITH A WARM FRONT EXTENDING APPROXIMATELY ALONG I-80. MODELS IN GOOD AGREEMENT IN FAIRLY STRONG 850MB MOISTURE TRANSPORT OVER THE WARM FRONT FOCUSING INTO NORTHEAST IA/SOUTHWEST WI AFTER MIDNIGHT FRIDAY NIGHT. NAM SHOWING 1-6KM MUCAPE IN THE 2000-3200J/KG RANGE ALONG THE MN/IA BORDER INTO FAR SOUTHWEST WI...MAINLY SOUTH OF I-90. WITH 25-30KT 1-6KM BULK SHEAR...THIS MAY BE ENOUGH FOR SOME ORGANIZED ELEVATED THUNDERSTORM ACTIVITY WITH HAIL AND DAMAGING WIND THREAT...ALONG WITH HEAVY RAINFALL/LOCALIZED FLOODING POTENTIAL AS PRECIPITABLE WATER VALUES CREEP BACK UP INTO THE 1.5 TO 2 INCH RANGE. MODELS THEN HAVE THE MOISTURE TRANSPORT/BETTER CAPE AXIS SHIFTING SOUTH AND EAST OF THE AREA BY SATURDAY AFTERNOON...TAKING THE SEVERE/LOCALIZED FLOODING THREAT WITH IT. FOR SATURDAY NIGHT THROUGH SUNDAY...THE AREA WILL BE IN A FAST HIGH ZONAL FLOW ALOFT WITH PERHAPS A COUPLE EMBEDDED WEAK SHORTWAVE TROUGHS. THIS...COMBINED WITH SOME WEAK LINGERING INSTABILITY IS ENOUGH TO WARRANT A LOWER-END SHRA/TS CHANCE. OTHERWISE...HIGHS ON SUNDAY EXPECTED TO CLIMB INTO THE UPPER 70S/LOWER 80S. MODELS IN GOOD AGREEMENT IN DROPPING A FAIRLY VIGOROUS MID-LEVEL TROUGH SOUTHEAST ACROSS THE AREA IN THE SUNDAY NIGHT/MONDAY TIME FRAME FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER TEMPERATURES WILL RESULT MONDAY WITH HIGHS DROPPING BACK INTO THE MID/UPPER 70S. ECMWF/GFS IN VERY GOOD AGREEMENT IN BUILDING A RIDGE INTO THE AREA TUESDAY THROUGH WEDNESDAY FOR A RAIN-FREE PERIOD WITH HIGHS IN THE MID/UPPER 70S TUESDAY...WARMING INTO THE UPPER 70S/LOWER 80S ON WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 625 AM CDT THU JUN 13 2013 VFR CONDITIONS EXPECTED THROUGH TOMORROW MORNING AS A RIDGE OF HIGH PRESSURE MOVES INTO THE REGION. WINDS WILL TOP OUT AROUND 10-12KTS TODAY WITH SOME VERY SPORADIC GUSTS POSSIBLE. SOME FAIR WEATHER VFR CUMULUS IS EXPECTED TO DEVELOP LATER THIS MORNING WITH BASES MAINLY BETWEEN 4-6KFT. THERE IS A SMALL SHOT AT SOME FOG FORMING OVERNIGHT WITH CLEAR SKIES AND LIGHT WINDS. HOWEVER...IT LOOKS LIKE THE AIR MASS WILL BE RATHER DRY AND MAY HAVE SOME PROBLEMS BEING ABLE TO FORM THE FOG. && .HYDROLOGY...(FOR FRIDAY NIGHT INTO SATURDAY MORNING) ISSUED AT 258 AM CDT THU JUN 13 2013 WILL BE WATCHING FRIDAY NIGHT INTO SATURDAY MORNING CLOSELY FOR THE LIKELIHOOD OF ANOTHER ROUND OF THUNDERSTORMS ALONG WITH THE POTENTIAL OF EXCESSIVE RAINFALL WITH LOCALIZED FLOODING. THE AREA THAT LOOKS MOST SUSCEPTIBLE WILL BE ACROSS PORTIONS OF NORTHEAST IA INTO FAR SOUTHWEST WI THAT WAS ALREADY HIT PRETTY HARD THIS WEDNESDAY AFTN/EVENING WITH HEAVY RAINFALL. WITH NEARLY SATURATED SOILS...THESE AREAS WILL HAVE TO STAY TUNED TO THE LATEST FORECAST FOR FLOODING POTENTIAL. .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR IAZ018. && SHORT TERM...DAS LONG TERM....DAS AVIATION...HALBACH HYDROLOGY....DAS
Hazardous weather outlook, Jun 13, 3:17 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 317 AM CDT THU JUN 13 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 317 AM CDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE FRIDAY AFTERNOON INTO MONDAY AS THE NEXT SYSTEM MOVES INTO THE REGION. THERE IS THE POTENTIAL FOR SEVERE WEATHER WITH SOME OF THESE THUNDERSTORMS... PARTICULARLY OVERNIGHT FRIDAY INTO SATURDAY MORNING. LARGE HAIL... DAMAGING WINDS...AND LOCALIZED FLOODING APPEARS TO BE THE MAIN THREATS ALONG AND SOUTH OF INTERSTATE 90. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED OVER THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
In the hours before
Local storm report, Jun 13, 6:18 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 AM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN STEUBEN 43.18N 90.87W
06/13/2013 M2.41 INCH CRAWFORD WI CO-OP OBSERVER
0700 AM HEAVY RAIN YTTRI DAM 43.55N 90.82W
06/13/2013 M2.00 INCH VERNON WI CO-OP OBSERVER
0700 AM HEAVY RAIN LA FARGE 43.57N 90.64W
06/13/2013 M2.00 INCH VERNON WI CO-OP OBSERVER
&&
FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE
ZTLocal storm report, Jun 13, 7:20 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 AM CDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW RICHLAND CENTER 43.36N 90.42W
06/13/2013 M2.21 INCH RICHLAND WI COOP OBSERVER
0645 AM HEAVY RAIN SOLDIERS GROVE 43.39N 90.78W
06/13/2013 M1.59 INCH CRAWFORD WI COOP OBSERVER
0600 AM HEAVY RAIN GENOA 43.57N 91.23W
06/13/2013 M1.45 INCH VERNON WI COOP OBSERVER
0700 AM HEAVY RAIN 1 WSW HILLSBORO 43.65N 90.35W
06/13/2013 M1.39 INCH VERNON WI COOP OBSERVER
0700 AM HEAVY RAIN 1 SSE CHARLES CITY 43.06N 92.67W
06/13/2013 M1.36 INCH FLOYD IA COOP OBSERVER
&&
ZTLocal storm report, Jun 13, 9:54 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
954 AM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 S EFFIGY MOUNDS 43.06N 91.19W
06/12/2013 CLAYTON IA 911 CALL CENTER
TREE BLOWN DOWN ONTO HIGHWAY 76
0402 PM TSTM WND DMG MARQUETTE 43.04N 91.18W
06/12/2013 CLAYTON IA 911 CALL CENTER
TREES BLOWN DOWN BETWEEN MARQUETTE AND MCGREGOR. ONE OF
THESE TREES WAS BLOWN DOWN ONTO A POWERLINE.
0415 PM FUNNEL CLOUD GUTTENBERG 42.79N 91.10W
06/12/2013 CLAYTON IA LAW ENFORCEMENT
0422 PM HEAVY RAIN OELWEIN 42.68N 91.91W
06/12/2013 M1.50 INCH FAYETTE IA FIRE DEPT/RESCUE
0429 PM TSTM WND GST PORT ANDREW 43.21N 90.57W
06/12/2013 E60.00 MPH RICHLAND WI AMATEUR RADIO
0508 PM FLOOD BOSCOBEL 43.14N 90.70W
06/12/2013 GRANT WI TRAINED SPOTTER
STREET FLOODING IN PARTS OF THE VILLAGE
0610 PM HAIL 5 S WHALAN 43.66N 91.93W
06/12/2013 E1.75 INCH FILLMORE MN PUBLIC
0725 PM TSTM WND DMG CHARLES CITY 43.07N 92.68W
06/12/2013 FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD REPORTED TREES DOWN IN THE
CITY OF CHARLES CITY AT 1264 OCEAN AVENUE
0811 PM TSTM WND GST NORA SPRINGS 43.14N 93.01W
06/12/2013 M59.00 MPH FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD MEASURED A WIND GUST OF 59
MILES PER HOUR NEAR NORA SPRINGS
0818 PM HAIL ORAN 42.70N 92.07W
06/12/2013 E1.00 INCH FAYETTE IA EMERGENCY MNGR
0822 PM HAIL KIELER 42.58N 90.60W
06/12/2013 E0.25 INCH GRANT WI TRAINED SPOTTER
0822 PM TSTM WND DMG NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD REPORTS NUMEROUS TREES AND
POWER LINES DOWN
0930 PM FLASH FLOOD CHARLES CITY 43.07N 92.68W
06/12/2013 FLOYD IA EMERGENCY MNGR
GRAVEL AND PAVED ROADS ON THE EAST SIDE OF THE CITY WERE
COVERED IN WATER.
0930 PM FLASH FLOOD FLOYD 43.13N 92.74W
06/12/2013 FLOYD IA LAW ENFORCEMENT
WATER REPORTED OVER ROADS NEAR FLOYD AND SPORADIC
WASHOUTS
0930 PM FLASH FLOOD 11 N CHARLES CITY 43.23N 92.68W
06/12/2013 MITCHELL IA 911 CALL CENTER
FLOODING CLOSED ROAD NEAR 110TH STREET AND RAMPART AVE
ALONG THE LITTLE CEDAR RIVER.
0930 PM FLASH FLOOD NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA EMERGENCY MNGR
SIGNIFICANT FLASH FLOODING CAUSED ROADS TO BECOME
IMPASSABLE. SOME ROADS WERE WASHED OUT AND WILL HAVE TO
BE REPAIRED.
1012 PM FLASH FLOOD NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA EMERGENCY MNGR
SOME ROADS WERE IMPASSABLE OR WASHED OUT. WATER IS TO THE
TOP OF THE LEVEE ON THE SHELL ROCK RIVER.
&&
BOYNELocal storm report, Jun 13, 10:07 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1007 AM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 S EFFIGY MOUNDS 43.06N 91.19W
06/12/2013 CLAYTON IA 911 CALL CENTER
TREE BLOWN DOWN ONTO HIGHWAY 76
0402 PM TSTM WND DMG MARQUETTE 43.04N 91.18W
06/12/2013 CLAYTON IA 911 CALL CENTER
TREES BLOWN DOWN BETWEEN MARQUETTE AND MCGREGOR. ONE OF
THESE TREES WAS BLOWN DOWN ONTO A POWERLINE.
0415 PM FUNNEL CLOUD GUTTENBERG 42.79N 91.10W
06/12/2013 CLAYTON IA LAW ENFORCEMENT
0422 PM HEAVY RAIN OELWEIN 42.68N 91.91W
06/12/2013 M1.50 INCH FAYETTE IA FIRE DEPT/RESCUE
0429 PM TSTM WND GST PORT ANDREW 43.21N 90.57W
06/12/2013 E60.00 MPH RICHLAND WI AMATEUR RADIO
0508 PM FLOOD BOSCOBEL 43.14N 90.70W
06/12/2013 GRANT WI TRAINED SPOTTER
STREET FLOODING IN PARTS OF THE VILLAGE
0610 PM HAIL 5 S WHALAN 43.66N 91.93W
06/12/2013 E1.75 INCH FILLMORE MN PUBLIC
0725 PM TSTM WND DMG CHARLES CITY 43.07N 92.68W
06/12/2013 FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD REPORTED TREES DOWN IN THE
CITY OF CHARLES CITY AT 1264 OCEAN AVENUE
0811 PM TSTM WND GST NORA SPRINGS 43.14N 93.01W
06/12/2013 M59.00 MPH FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD MEASURED A WIND GUST OF 59
MILES PER HOUR NEAR NORA SPRINGS
0818 PM HAIL ORAN 42.70N 92.07W
06/12/2013 E1.00 INCH FAYETTE IA EMERGENCY MNGR
0822 PM TSTM WND DMG 2 NNW MARBLE ROCK 42.99N 92.88W
06/12/2013 FLOYD IA LAW ENFORCEMENT
TREE BLOWN DOWN AT 2530 HICKORY AVENUE BETWEEN ROCKFORD
AND MARBLE ROCK.
0822 PM TSTM WND DMG NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD REPORTS NUMEROUS TREES AND
POWER LINES DOWN
0822 PM HAIL KIELER 42.58N 90.60W
06/12/2013 E0.25 INCH GRANT WI TRAINED SPOTTER
0823 PM TSTM WND DMG E NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA 911 CALL CENTER
TREE BLOWN DOWN NEAR THE INTERSECTION OF CAMEO ROAD AND
150TH STREET.
0930 PM FLASH FLOOD FLOYD 43.13N 92.74W
06/12/2013 FLOYD IA LAW ENFORCEMENT
WATER REPORTED OVER ROADS NEAR FLOYD AND SPORADIC
WASHOUTS
0930 PM FLASH FLOOD 11 N CHARLES CITY 43.23N 92.68W
06/12/2013 MITCHELL IA 911 CALL CENTER
FLOODING CLOSED ROAD NEAR 110TH STREET AND RAMPART AVE
ALONG THE LITTLE CEDAR RIVER.
0930 PM FLASH FLOOD NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA EMERGENCY MNGR
SIGNIFICANT FLASH FLOODING CAUSED ROADS TO BECOME
IMPASSABLE. SOME ROADS WERE WASHED OUT AND WILL HAVE TO
BE REPAIRED.
0930 PM FLASH FLOOD CHARLES CITY 43.07N 92.68W
06/12/2013 FLOYD IA EMERGENCY MNGR
GRAVEL AND PAVED ROADS ON THE EAST SIDE OF THE CITY WERE
COVERED IN WATER.
1012 PM FLASH FLOOD NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA EMERGENCY MNGR
SOME ROADS WERE IMPASSABLE OR WASHED OUT. WATER IS TO THE
TOP OF THE LEVEE ON THE SHELL ROCK RIVER.
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 62 min |
| Jun 12, 8:15 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 60 min |
| Jun 12, 8:16 PM CDT | Areal Flood Advisory | ARX | Floyd, Mitchell | 74 min |
| Jun 12, 8:41 PM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Jun 13, 12:32 AM CDT | Flash Flood Watch | ARX | Floyd | 10 hr |
| Jun 13, 6:49 AM CDT | River Flood Warning | ARX | Floyd | 39 hr |
| Jun 13, 10:06 AM CDT | Areal Flood Warning | ARX | Chickasaw, Floyd | 23 hr |
Nearby
River Flood Warnings in Iowa, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.